# SDR ASOA201707121770

- Difficulty date: July 12, 2017
- Submitted: July 18, 2017
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 31,160 hours, 22,376 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670335583
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE SEAT RAIL FS 575-675 HAS CORROSION IN MULTIPLE AREAS. REMOVED, FABBED A NEW SEGMENT AND INSTALLED PER 53-00-49-000-801 A01, 53-00-49-400-801-A17 AND EC/TC REO 670-53-00-343.
